Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

On testosterone replacement shots. Will it decrease the sperm count? Pregnancy chances for me?

My husband has been taking testosterone replacement shots for about three months now. We are trying for our fourth child. But I have heard that testosterone can lower sperm count almost to zero! And his ejaculate has become very watery it used to be thick. So is it still possible to get pregnant? Or will it be extremely hard. We usually get pregnant Within two months of trying.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Psychiatrist 's  Response
Jun 2013
Hi there ~

Please keep trying and if does not seem to happen within the time frame that you think it should it might be worth the while to consult an OBGYN who specializes in In vitro fertilization as this may be a viable option. I hope this suggestion helps. Please also consult a doctor who can issue you a lab request for an intervention or semen analysis.

Take care and have a lovely day!
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor